# SDR SWAA2023040505767

- Difficulty date: February 21, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,558 hours, 35,743 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER SURFACE SLAT 8 EXTERNAL SKIN AT LEVEL SLAT STATION 451.97 RT WING 2023-142481<[01] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC 600D; SN:210138103; DUE DATE: 11-APR-23;[02] TOOL USED PN NORTEC 600D SN 220272712 DUE DATE 17-DEC-23;[03] EDDY CURRENT EQUIPMENT USED P/N: NORTEC 600D; S/N: 210138203 AND DUE DATE: 11-APR-23.;[04] PERFORMED PERMANENT REPAIR LOWER SURFACE SLAT 8 EXTERNAL SKIN AT LEVEL SLAT STATION 451.97 RT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8 ALTERNATIVE 1 FIGURE 202 SHEET 1 .SEE INDIVIDUAL STEP SIGNOFF BELOW;[05] PERFORMED PERMANENT REPAIR LOWER SURFACE SLAT 8 EXTERNAL SKIN AT LEVEL SLAT STATION 451.97 RT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8 ALTERNATIVE 1 FIGURE 202 SHEET 1 .SEE INDIVIDUAL STEP SIGNOFF BELOW RII
